Journal of Symbolic Logic

Mutually algebraic structures and expansions by predicates

Michael C. Laskowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce the notions of a mutually algebraic structures and theories and prove many equivalents. A theory $T$ is mutually algebraic if and only if it is weakly minimal and trivial if and only if no model $M$ of $T$ has an expansion $(M,A)$ by a unary predicate with the finite cover property. We show that every structure has a maximal mutually algebraic reduct, and give a strong structure theorem for the class of elementary extensions of a fixed mutually algebraic structure.

Article information

Source
J. Symbolic Logic, Volume 78, Issue 1 (2013), 185-194.

Dates
First available in Project Euclid: 23 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1358951107

Digital Object Identifier
doi:10.2178/jsl.7801120

Mathematical Reviews number (MathSciNet)
MR3087069

Zentralblatt MATH identifier
1261.03119

Citation

Laskowski, Michael C. Mutually algebraic structures and expansions by predicates. J. Symbolic Logic 78 (2013), no. 1, 185--194. doi:10.2178/jsl.7801120. https://projecteuclid.org/euclid.jsl/1358951107


Export citation